Universidad Complutense de Madrid
E-Prints Complutense

Polynomial translation moduies and Casimir invariants

Impacto

Downloads

Downloads per month over past year

Abellanas, L. and Martínez Alonso, Luis and Martínez Ontalba, Celia (1993) Polynomial translation moduies and Casimir invariants. Journal of physics A: Mathematical and general, 26 (5). pp. 225-227. ISSN 0305-4470

[img] PDF
Restringido a Repository staff only

164kB

Official URL: http://iopscience.iop.org/journal/0305-4470


URLURL Type
http://iopscience.iop.org/Publisher


Abstract

We give a positive answer to a question about the existence of any direct link between two apparently unrelated facts for a specific family of solvable Lie algebras: the structure of their modules of functions on one side, and the algebraic form of their Casimir invariants on the other.


Item Type:Article
Uncontrolled Keywords:cohomology group; translation modules; Lie algebras of first-order differential operators; solvable Lie algebras; Casimir invariants
Subjects:Sciences > Mathematics > Algebra
ID Code:16840
Deposited On:24 Oct 2012 09:03
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page